We consider the internal stabilization of Maxwell's equations with Ohm's law with space variable coefficients in a bounded region with a smooth boundary. Our result is mainly based on an observability estimate, obtained in some particular cases by the multiplier method, a duality argument and a weakening of norm argument, and arguments used in internal stabilization of scalar wave equations.
"Internal stabilization of Maxwell's equations in heterogeneous media." Abstr. Appl. Anal. 2005 (7) 791 - 811, 26 September 2005. https://doi.org/10.1155/AAA.2005.791